# SDR SWAA2021051065266

- Difficulty date: April 18, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOORWAY; LWR SUB THRESHOLD WEB UPPER SURFACE AT 11 EA FASTENER HOLES; BS 794 + 3 TO BS 827 + 3; RBL 26; WL 156; MARKED / REMOVED AND REPLACED SUB THRESHOLD WEB AT ACB FROM BS 794 TO BS 847 RBL 26 WL 156 IAW SRM 51-40-02-0G-0 DWG 146A8340
